RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2020, том 32, выпуск 3, страницы 65–83 (Mi aa1700)  

Статьи

Lagrange multipliers for evolution problems with constraints on the derivatives

A. Azevedoa, J.-F. Rodriguesb, L. Santosa

a CMAT— Departamento de Matemática, Escola de Ciências, Universidade do Minho, Campus de Gualtar, 4710-057 Braga, Portugal
b CMAFcIO — Departamento de Matemática, Faculdade de Ciências, Universidade de Lisboa P-1749-016 Lisboa, Portugal

Аннотация: We prove the existence of generalized Lagrange multipliers for a class of evolution problems for linear differential operators of different types subject to constraints on the derivatives. Those Lagrange multipliers and the respective solutions are stable for the vanishing of the coercive parameter and are naturally associated with evolution variational inequalities with time-dependent convex sets of gradient type. We apply these results to the sandpile problem, to superconductivity problems, to flows of thick fluids, to problems with the biharmonic operator, and to first order vector fields of subelliptic type.

Ключевые слова: variational inequalities, sandpile problem, superconductivity problems, flows of thick fluids, problems with the biharmonic operator, first order vector fields of subelliptic type.

Финансовая поддержка Номер гранта
Portuguese Foundation for Science and Technology UID/MAT/00013/2013
PTDC/MAT-PUR/28686/2017
The research of A. Azevedo and L. Santos was partially supported by the Research Centre of Mathematics of the University of Minho with the Portuguese Funds from the “Fundação para a Ciência e a Tecnologia,” through the Project UID/MAT/00013/2013, and the one by J. F. Rodrigues was done partially in the framework of the Project PTDC/MAT-PUR/28686/2017.


Полный текст: PDF файл (394 kB)
Первая страница: PDF файл
Тип публикации: Статья
Поступила в редакцию: 25.04.2019
Язык публикации: английский

Образец цитирования: A. Azevedo, J.-F. Rodrigues, L. Santos, “Lagrange multipliers for evolution problems with constraints on the derivatives”, Алгебра и анализ, 32:3 (2020), 65–83

Цитирование в формате AMSBIB
\RBibitem{AzeRodSan20}
\by A.~Azevedo, J.-F.~Rodrigues, L.~Santos
\paper Lagrange multipliers for evolution problems with constraints on the derivatives
\jour Алгебра и анализ
\yr 2020
\vol 32
\issue 3
\pages 65--83
\mathnet{http://mi.mathnet.ru/aa1700}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1700
  • http://mi.mathnet.ru/rus/aa/v32/i3/p65

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:16
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020